# SDR DALA2015022601686

- Difficulty date: February 24, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,340 hours, 18,522 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON BLOCK IN DOOR 4R WILL NOT DISARM.  FAULT COULD NOT BE DUPLICATED.  CYCLED ARM/DISARM LEVER.
